GERD (Acid Reflux) Community
Sore Throat?
About This Community:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Sore Throat?

I have GERD  / Gastritis caused by H-Pylori. I have noticed every so often I will have a sore throat. It looks raw and unpleasant. Is it common to get sore throats? I thought maybe this was caused by the acid reflux going back into the throat???

Also I am on 5days of doing the prevpac and am wondering how long it takes to heal?
Related Discussions
2 Comments Post a Comment
Blank
63984_tn?1385441539
It could be acid reflux.  Then again, it could be your tonsils.  Are you taking the medications exactly as prescribed?  Also are you controlling your diet, eating foods that wouldn't make the condition flair?  Have you raised the head of your bed about six inches so you are sleeping on an incline?  Do you smoke or drink?  Hopefully, you aren't eating anything within three hours of laying down, and I trust you are hydrating yourself with water.  

The drugs are great, but you have to also eliminated risk factors as well so you know if the drugs are working.  They can't overcome negative behaviors.  

Blank
Avatar_m_tn
Hey Flycaster,

thanks for the input! I am taking the medicine as prescribed. I take the Prevacid and hour before I eat and the biotics right before I eat.

I have drastically reduced spicy food and have one coffee in the morning. However pre-meds I never had acid reflux this bad, I mean last night I woke up in incredible pain and felt like there had been something in my throat all day and worse at night. I can't even lie down for 5mins without having it pour out of me.

I am doing quite well on the drugs in terms of side effects, my stomach really didn't bother me on it. Now on day 7 perhaps it's the Biaxin? I was reading it can cause stomach upset and so sets the stage for irony here.

I spoke with the pharmacist last night, only thing I could do at 4 am. She was nice enough to speak with me at length and explained that it is the Biaxin which can cause that. Esp figuring that I did really well the first 5 days on the meds. I was a ton better.

I ate coleslaw a bunch when all this started so am thinking this could have to do with it? It's the only thing I can think of. I have generally dealt with a chronic to moderate scenario all my life, though recently been having acute attacks. Too much coffee I suppose.

Blank
Post a Comment
To
MedHelp Health Answers
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
1780921_tn?1416842066
Blank
flipper336 "Don't give into your fears... Comment
19 mins ago
11497835_tn?1418839592
Blank
SRS2 commented on Sleep Apnea and Night...
Dec 17
620923_tn?1416285879
Blank
selmaS commented on Flycaster305's status
Dec 16
Top Digestive Answerers
620923_tn?1416285879
Blank
selmaS
Allentown, PA
63984_tn?1385441539
Blank
Flycaster305
97303, OR
168348_tn?1379360675
Blank
ChitChatNine
Avatar_m_tn
Blank
me_just34
329165_tn?1412685860
Blank
Smiley2000
Australia
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom
GERD (Acid Reflux) Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Digestive Answerers
620923_tn?1416285879
Blank
selmaS
Allentown, PA
63984_tn?1385441539
Blank
Flycaster305
97303, OR
168348_tn?1379360675
Blank
ChitChatNine
Avatar_m_tn
Blank
me_just34
329165_tn?1412685860
Blank
Smiley2000
Australia
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom